On conformal transformation of certain Finsler spaces

Authors

  • S. C. Rastogi
  • A. K. Dwivedi

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.61

Abstract

$\;$ 

Author Biographies

S. C. Rastogi

Department of Mathematics, Northern India Engineering College, Faizabad Road, Lucknow-227105, India.

A. K. Dwivedi

Department of Mathematics, Northern India Engineering College, Faizabad Road, Lucknow-227105, India.

Downloads

Published

2007-12-31

How to Cite

Rastogi, S. C., & Dwivedi, A. K. (2007). On conformal transformation of certain Finsler spaces. Tamkang Journal of Mathematics, 38(4), 277-289. https://doi.org/10.5556/j.tkjm.38.2007.61

Issue

Section

Papers